Vol. 304, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the global well-posedness of one-dimensional fluid models with nonlocal velocity

Zhuan Ye

Vol. 304 (2020), No. 2, 713–752
Abstract

In this paper, we consider one-dimensional fluid models with nonlocal velocity, and establish the global well-posedness of classical solutions to such models with large initial data in suitable Sobolev spaces.

Keywords
one-dimensional equation, nonlocal velocity, global well-posedness
Mathematical Subject Classification 2010
Primary: 35B65, 35Q35, 76D03
Milestones
Received: 2 November 2018
Revised: 28 May 2019
Accepted: 29 August 2019
Published: 12 February 2020
Authors
Zhuan Ye
Department of Mathematics and Statistics
Jiangsu Normal University
Xuzhou, Jiangsu
China